# SDR AALA20041069

- Difficulty date: October 25, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 64649
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING SYSTEM PLASTIC COVER BROKEN AND LIGHTING TRACK PULLED OUT AT ROW 12.  REPLACED CONDUCTOR CABLE FROM ROW 7 TO ROW 16 FOR EMERGENCY FLOOR TRACK LIGHTING.  ALSO REPLACED LIGHT ELEMENT AND SECURED COVER FOR EMERGENCY LIGHT AT ROW 12.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
